Takotsubo cardiomyopathy with involvement of delayed-onset rhabdomyolysis and acute kidney injury after rosuvastatin treatment

Tomohito Kamada, Mutsuharu Hayashi, Hiroatsu Yokoi, Wakaya Fujiwara, Daiji Yoshikawa, Daisuke Mukaide, Yoshinori Sugishita, Masataka Yoshinaga, Takehiro Ito, Yukio Ozaki, Hideo Izawa

研究成果: Article

8 引用 (Scopus)

抜粋

Takotsubo cardiomyopathy is a disorder characterized by left ventricular apical ballooning with preceding emotional and/or physical stressors. This condition is also an important differential diagnosis of acute coronary syndrome. We herein describe a case of Takotsubo cardiomyopathy, a significant clinical phenomenon, triggered by delayed-onset rhabdomyolysis following the administration of long-term statin treatment, without any preceding stressors or changes in the patient’s medical condition, in association with complaints of nonspecific muscle-related symptoms. Although an electrocardiogram showed remarkable ST-segment elevation, a careful reading of the electrocardiogram findings revealed the features of Takotsubo cardiomyopathy. Withdrawing the statin therapy improved the patient’s cardiac function.

元の言語English
ページ(範囲)31-35
ページ数5
ジャーナルInternal Medicine
54
発行部数1
DOI
出版物ステータスPublished - 2015

All Science Journal Classification (ASJC) codes

  • Internal Medicine

フィンガープリント Takotsubo cardiomyopathy with involvement of delayed-onset rhabdomyolysis and acute kidney injury after rosuvastatin treatment' の研究トピックを掘り下げます。これらはともに一意のフィンガープリントを構成します。

  • これを引用